# SDR ERAA080480

- Difficulty date: July 18, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N131EH
- Make and model: Bolkms BO105S
- Aircraft serial: 595
- Aircraft time: 11,990 hours
- Engine: Allsn 250C18
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser
- Part number: 6870811
- Part serial: ER16932
- Condition: Damaged
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALUMINUM DAMAGED BY IMPELLER.   REMOVED AND RE-APPLIED PLASMA SPRAY ON CONTOUR.  (OVERHAULED).
